Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 648165, 15 pages
http://dx.doi.org/10.1155/2010/648165
Research Article

Combinatorial Aspects of the Generalized Euler's Totient

1Department of Mathematics, University of the Thai Chamber of Commerce, Bangkok 10400, Thailand
2Department of Mathematics, Faculty of Science and Institute for Advanced Studies, Kasetsart University, Bangkok 10900, Thailand

Received 24 April 2010; Revised 29 July 2010; Accepted 6 August 2010

Academic Editor: Pentti Haukkanen

Copyright © 2010 Nittiya Pabhapote and Vichian Laohakosol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nittiya Pabhapote and Vichian Laohakosol, “Combinatorial Aspects of the Generalized Euler's Totient,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 648165, 15 pages, 2010. doi:10.1155/2010/648165